MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number MF-410375
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: visual analysis of the returned device identified: one curved opening, white particles material was found on the shell and creases.A weight test of the device was verified and the device overweight.A microscopic analysis was performed which identified: one opening sharp and wear abrasion.A dimension measurement in the shell was performed which identified the thickness within specification.Based on the device analysis the final assessment is: one sharp edge opening in the side posterior assessed as unidentified (tear) opening.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture and voluntary recall.
 
Event or Problem Description
Healthcare professional reported a left side exchange of implant due to voluntary recall and rupture.Device has been explanted.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key10552966
Report Number9617229-2020-08069
Device Sequence Number19727307
Product Code FTR
UDI-Device Identifier10888628003477
UDI-Public10888628003477
Combination Product (Y/N)N
Initial Reporter StateNC
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/23/2021
Device Model NumberMF-410375
Device Catalogue NumberMF-410375
Device Lot Number3012316
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/31/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2020
Initial Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;